Fixed Point Theorems for Generalized F-Contractions and Generalized F-Suzuki-Contractions in Complete Dislocated Sb-Metric Spaces

Main Article Content

Hamid Mehravaran, Mahnaz Khanehgir, Reza Allahyari


In this paper, first we describe the notion of dislocated Sb-metric space and then we introduce the new notions of generalized F-contraction and generalized F-Suzuki-contraction in the setup of dislocated Sb-metric spaces. We establish some fixed point theorems involving these contractions in complete dislocated Sb-metric spaces. We also furnish some examples to verify the effectiveness and applicability of our results.

Article Details


  1. I. A. Bakhtin, The contraction mapping principle in almost metric spaces, Funct. Anal. Unianowsk Gos. Ped. Inst. 30 (1989), 26-37.
  2. S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostra. 1 (1993), 5-11.
  3. N.V. Dung and V.L. Hang, A fixed point theorem for generalized F-contractions on complete metric spaces, Vietnam J. Math. 43 (2015), 743-753.
  4. G.N.V. Kishore, K.P.R. Rao, D. Panthi, B. Srinuvasa Rao and S. Satyanaraya, Some applications via fixed point results in partially ordered Sb-metric spaces, Fixed Point Theory Appl. 2017 (2017), 10.
  5. H. Piri and P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed Point Theory Appl. 2014 (2014), 210.
  6. H. Piri and P. Kumam, Fixed point theorems for generalized F-Suzuki-contraction mappings in complete b-metric spaces, Fixed Point Theory Appl. 2016 (2016), 90 .
  7. N.Y. Ozgur and N. TaS ¸, Some fixed point theorems on S-metric spaces, Mat. Vesnik 69 (1) (2017), 39-52. ¨
  8. N.Y. Ozgur, N. TaS ¸ and U. Celik, New fixed point-circle results on ¨ S-metric spaces, Bull. Math. Anal. Appl. 9 (2) (2017), 10-23.
  9. Y. Rohena, T. Dosenovic and S. Radenovic, A note on the paper ”A Fixed point Theorems in Sb-Metric Spaces”, Filomal 31 (11) (2017), 3335-3346.
  10. Sh. Sedghi, A. Gholidahne, T. Dosenovic, J. Esfahani and S. Radenovic, Common fixed point of four maps in Sb-metric spaces, J. Linear Topol. Alg. 5 (2) (2016), 93-104.
  11. Sh. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorem in S-metric spaces, Mat. Vesn. 64 (2012), 258-266.
  12. D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012 (2012), 94.
  13. D. Wardowski and N.V. Dung, Fixed points of F-weak contractions on complete metric spaces, Demonstr. Math. 47 (1) (2014), 146-155.